YB
BannerBanner

gyno after pct?

Author
trickassmark
Olympian Member
  • Total Posts : 510
  • Reward points: 2878
  • Joined: 2004/09/08 03:19:43
  • Status: offline
2005/07/21 10:12:34 (permalink)
0

gyno after pct?

I did an 11 week course of test e and EQ. I used HCG and nolva for pct... I used the nolva for 6 weeks after the cycle to be safe (with high dosages for the first couple weeks). It's been about 2 weeks since I stopped taking nolva, and I feel like I'm getting gyno symptoms...

My nips look like they're swollen... the problem is that they already have lumps in them, so I can't tell if I'm just imagining them getting bigger. Also, I itch them, but I don't know if this is just me being paranoid lol. The itchiness does not seem that bad.

Does it seem reasonable that I did not do pct long enough? Or am I just worrying too much about it?
#1

2 Replies Related Threads

    Medichecks
    n i n j a
    Pro-Member
    • Total Posts : 16627
    • Reward points: 10242
    • Joined: 2004/05/28 08:59:43
    • Location: Scotland
    • Status: offline
    RE: gyno after pct? 2005/07/21 10:32:51 (permalink)
    0
    happens quite commonly tbh. it's oestrogen rebound mate as your pct was not quite enough to get you in the clear. take nolvadex for a nother week or 2. just a short additional pct to get you past this little bump in the road.

    ninja

    AKA theweeninjaguy.  8 st 2 lb when I joined this site, I’ve gained 7 stone + since then. 
    #2
    trickassmark
    Olympian Member
    • Total Posts : 510
    • Reward points: 2878
    • Joined: 2004/09/08 03:19:43
    • Status: offline
    RE: gyno after pct? 2005/07/22 04:58:29 (permalink)
    0
    damn I thought I was done... I hate bein on nolva.

    Anyway thx for the help.
    #3
    Jump to:
    ©2018 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited.
    (posting guidelines | privacy | advertise | earnings disclaimer | contact us | supported by)
    © 2018 APG vNext Commercial Version 5.5